Formal extension of the Whitney functor and duality
Rendiconti del Seminario Matematico della Università di Padova, Volume 126 (2011), p. 127-149
@article{RSMUP_2011__126__127_0,
     author = {Martins, Ana Rita and Monteiro Fernandes, Teresa},
     title = {Formal extension of the Whitney functor and duality},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {126},
     year = {2011},
     pages = {127-149},
     zbl = {1235.32007},
     mrnumber = {2918203},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_2011__126__127_0}
}
Martins, Ana Rita; Monteiro Fernandes, Teresa. Formal extension of the Whitney functor and duality. Rendiconti del Seminario Matematico della Università di Padova, Volume 126 (2011) pp. 127-149. http://www.numdam.org/item/RSMUP_2011__126__127_0/

[1] A. D'Agnolo - S. Guillermou - P. Schapira, Regular holonomic [[]] -modules, Publ. RIMS, Kyoto Univ., 47 (2011), pp. 221-255. | MR 2827727 | Zbl pre05883095

[2] A. Grothendieck, Produits tensoriels topologiques et espaces nucléaires, Mem. Amer. Math. Soc., 16, (1955). | MR 75539 | Zbl 0064.35501

[3] M. Kashiwara, D-modules and microlocal Calculus, Translations of Mathematical Monographs, AMS, 217, (2003). | MR 1943036 | Zbl 1017.32012

[4] M. Kashiwara, The Riemann-Hilbert problem for holonomic systems, Publ. RIMS, Kyoto Univ., 20 (1984), pp. 319-365. | MR 743382 | Zbl 0566.32023

[5] M. Kashiwara - P. Schapira, Ind-Sheaves, Astérisque, Soc. Math. France, 271, (2001). | MR 1827714 | Zbl 0993.32009

[6] M. Kashiwara - P. Schapira, Sheaves on manifolds, grundlehren der Math. Wiss., 292 (Springer-Verlag, 1990). | MR 1074006 | Zbl 0709.18001

[7] M. Kashiwara - P. Schapira, Moderate and formal cohomology associated with constructible sheaves, Mem. Soc. Math. France, 64, (1996). | Numdam | MR 1421293 | Zbl 0881.58060

[8] M. Kashiwara - P. Schapira, Deformation quantization modules, Astérisque, Soc. Math. France (2012), arXiv:1003.3304. | MR 794557

[9] L. Prelli, Sheaves on subanalytic sites, Rend. Sem. Mat. Univ. Padova, 120 (2008). | Numdam | MR 2492657 | Zbl 1171.32002

[10] D. Raimundo, Elliptic pairs over [[]] , submitted, arxiv:1003.4873..

[11] L. Schwartz, Espaces Nucléaires. Propriétés de permanence et exemples, Séminaire Schwartz, 1, exp. 18 (1953-1954), pp. 1-5.